# SDR AALA20090809LAX01

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 30,341 hours, 7,996 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Defective
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT SFO-HNL.  CENTER BOOST PUMP FAILED IN FLIGHT.  EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE RIGHT CENTER BOOST PUMP CONNECTOR AND THE K10012 RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
